# SDR SCNA20220815105

- Difficulty date: August 13, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 63,361 hours, 24,255 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: None
- Condition: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT 720979:  ON APPROACH, EXPERIENCED A TRAILING EDGE FLAP ASSYMETRY. RAN QRH. WHEN SELECTED TO 15, THE FLAPS STOPPED AT 13. PER QRH, SELECTED BACK TO 10, FLAPS RETURNED TO 10 AFTER LANDING.   RESOLUTION:  (WORK IN PROGRESS)
